I know it has been thouroughly discussed on here, but I think my case could be open to a number of possibilites resulting in my problem, Basically I started accutane a year ago 10mg/2 months 20mg/2-3 months and 40mg/3-4 months I weighed about 65kg at the time. I did not complete my course because I noticed my libido significantly dropping, the ability to maintain a hard erection diminishing and a whole lot of depressive thinking due to this. Which couldn't help. The scary thing is I have never had sex. Most I have ever had was a handjob, (want to really love the girl for my first time) Before the tane I was so excited to get rid of my acne and get out into a relationship now I have no urge to have sex or masturbate.
Now at the time, I crashed my motorcycle and injured my leg and was at home for a long period of time whilst on accutane. I resorted to masturbation to porn everyday and smoking alot of pot 3-4gs a day. Didn't have a problem staying hard (I thought this could possibly be porn induced sexual dysfunction) but then due to further reading on the subject, found that many accutane sufferers require constant or intense stimulation to stay aroused/hard. Now I never get spontaneous erections anymore after the tane.. I used to get them constantly and actually masturbated to reduce the frequency of these things, I would even get them riding my motorcycle! I can only get one now constantly stimulating myself or by stimulating myself to porn. Its as if my libido hopped up and left. Staying hard in condom is a no go. I'm experiencing other symptoms too like a cold shriveld penis always feeling numbish, dribbling urine, constant chapped lips, first nosebleed in years. I very rarely wake up with morning wood, and if I do its weak and before I even step out of the bedroom to head to the bathroom it would be flaccid. I cant remember the last time I stayed hard standing up. Also with the dribbling urine, the certain muscle or whatever that you use to push that last bit of urine out doesn't work, I must push underneath my penis behind my testicles to get the rest out, otherwise if I sit down or unch over urine will leak out.
My first thought was desensitization from porn/over masturbation, but then I gave up the porn and quit the pot. Still no difference in libido. I havent touched my little guy in 4 days and I have absolutely no sexual urges whatsoever. If I start to masturbate eventually it feels good and I get hard but it feels forced and dissapears if I stop touching him. I can't imagine how it will end up with a woman.. Part of me is wishing this is not narrowed down to accutane, but the more I read the more it makes sense.
I tried weighing up different possibilities like I was overthinking too much but I met this gorgeous girl and we cuddled and watched a movie, kissed and whatnot, but I felt nothing. She was pretty much dressed for sex too, It was extremely hard to do but I even considered my own sexuality to be the problem. Which I now positively know is not.. Then resorted to maybe she wasnt my type or attractive enough but not long ago I was thinking about her and looked at her facebook, she has a photo clearly showing her pretty eyes, as soon as I saw this I got butterflies but no reaction down under? (I have since stopped speaking to this girl because I can't stand the embarrassement anymore) I can tell she wants to f&^* the christ out of me, the way she looks at me, and acts. I felt like I was just disappointing her.
I was never depressed before this, at the time of accutane I was a student pilot working toward my CPL but when this hit home I had to give it up as It would be irresponsible to fly in such a depressive state. Many people are saying I can't get it up because I'm depressed. I'm f&*^&&& depressed because I can't get it up!
I'm usually pretty grammatically correct, but my mind is rambling.. sorry if alot of this is all over the place. But i need help, I don't know how long I'm gonna last like this. I cry myself to sleep everynight and think about suicide just to end the embarrassment, I have friends having sex multiple times a day. My refractory period seems to be unlimited unless I force it. This hurts so much.
Does this sound like the after affects of the tane?
Thank you all. I greatly appreciate any replies at the bottom of my heart.